Warning to Peterborough heroin users after '˜serious incidents' in city
Heroin users in Peterborough are being warned after two '˜serious incidents' in the city after people used the illegal drug.
A statement from the Cambridgeshire Drug and Alcohol Action Team (DAAT) said: “We are aware of two serious incidents involving heroin purchased in Peterborough on 7th December
“The heroin has been described as orangey/brown powder which turns yellowy/brown when heat is applied and immediate bubbling.
“Adverse symptoms include stimulant effect, heart immediately racing and not a sedative effect as usually expected from heroin.
“Therefore please be aware when purchasing particularly from a different source or if you are unsure test a small amount first.
“If you are concerned about yourself or anyone else that may have taken this substance and is displaying the above symptoms, please call 999 immediately.”
It is illegal to sell or possess heroin, which is a class A drug, in Britain.
If you are concerned about your own or someone else using drugs you can access help and support from Inclusion Cambridgeshire on 0300 555 0101, or online at www.inclusion-cambridgeshire.org.uk